# SDR AALA202211153656

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 79,728 hours, 31,801 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: BHC106004
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON ARRIVAL TO BUF DUE TO A YELLOW HYDRAULIC SYSTEM LOW PRESSURE AND RESERVOIR LOW LEVEL ECAM MESSAGES. THAT AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE YELLOW HYDRAULIC SYSTEM PRIORITY VALVE DUE TO IT BEING CRACKED AND LEAKING PER AMM 29-13-33. A SATISFACTORY OPERATIONAL / LEAK CHECK WAS ACCOMPLISHED.
